Alert archive / Florida / River Flood Warnings in 2020
River Flood Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Jan 7, 2020, 11:18 AM CST for 4 counties in Florida. It took effect at Jan 8, 2020, 1:30 AM CST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2020, 11:18 AM CST (17:18 UTC)
- In effect from
- Jan 8, 2020, 1:30 AM CST
- Expired
- Jan 13, 2020, 7:50 PM CST
- In force
- 6 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 17.19 ft at Jan 9, 2020, 3:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
381 WGUS42 KTAE 071718 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1218 PM EST Tue Jan 7 2020 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-081717- /O.NEW.KTAE.FL.W.0001.200108T0730Z-000000T0000Z/ /BLOF1.1.ER.200108T0730Z.200110T0000Z.000000T0000Z.NO/ 1118 AM CST Tue Jan 7 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Apalachicola River near Blountstown. * From late tonight, until further notice. * At 10:15 AM Tuesday the stage was 15.7 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by after midnight tomorrow and continue to rise to near 17.8 feet by Friday early afternoon. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
14 follow-up statements
998 WGUS82 KTAE 080054 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 754 PM EST Tue Jan 7 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-090053- /O.EXT.KTAE.FL.W.0001.200108T0900Z-000000T0000Z/ /BLOF1.1.ER.200108T0900Z.200110T0000Z.000000T0000Z.NO/ 654 PM CST Tue Jan 7 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * From late tonight, or until the warning is cancelled. * At 6:15 PM Tuesday the stage was 16.1 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by early tomorrow and continue to rise to near 17.8 feet by Thursday evening. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
902 WGUS82 KTAE 081603 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1103 AM EST Wed Jan 8 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-091602- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200108T2000Z.200110T0000Z.000000T0000Z.NO/ 1003 AM CST Wed Jan 8 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 9:15 AM Wednesday the stage was 16.7 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by this afternoon and continue to rise to near 17.7 feet by Friday evening. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
718 WGUS82 KTAE 082103 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 PM EST Wed Jan 8 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-092104- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200108T2236Z.200110T0000Z.000000T0000Z.NO/ 303 PM CST Wed Jan 8 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 2:15 PM Wednesday the stage was 16.8 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by late this afternoon and continue to rise to near 17.7 feet by tomorrow evening. Additional rises are possible thereafter. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
053 WGUS82 KTAE 090025 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 725 PM EST Wed Jan 8 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-100025- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0202Z.200110T0000Z.000000T0000Z.NO/ 625 PM CST Wed Jan 8 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 6:15 PM Wednesday the stage was 16.9 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by this evening and continue to rise to near 17.7 feet by tomorrow evening. Additional rises are possible thereafter. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
219 WGUS82 KTAE 091657 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1157 AM EST Thu Jan 9 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-101657- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200112T0000Z.000000T0000Z.NO/ 1057 AM CST Thu Jan 9 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 10:15 AM Thursday the stage was 17.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 17.7 feet by Sunday early afternoon then begin falling. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
956 WGUS82 KTAE 092039 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EST Thu Jan 9 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-101800- /O.EXT.KTAE.FL.W.0001.000000T0000Z-200110T1800Z/ /BLOF1.1.ER.200109T0515Z.200110T0000Z.200110T0600Z.NO/ 239 PM CST Thu Jan 9 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until Friday morning. * At 2:15 PM Thursday the stage was 17.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river will continue rising to near 17.2 feet by this evening. The river will fall below flood stage Friday morning. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
327 WGUS82 KTAE 101449 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 949 AM EST Fri Jan 10 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun...Franklin... Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-111448- /O.EXT.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200113T1800Z.000000T0000Z.NO/ 849 AM CST Fri Jan 10 2020 ...Flood Warning extended until further notice...The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 8:15 AM Friday the stage was 16.3 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by Sunday early afternoon and continue to rise to near 17.6 feet by Tuesday morning. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
327 WGUS82 KTAE 110133 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 833 PM EST Fri Jan 10 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-120133- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/ 733 PM CST Fri Jan 10 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 7:15 PM Friday the stage was 15.7 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: The river is expected to rise above flood stage by Monday early afternoon and continue to rise to near 17.7 feet by Tuesday early afternoon. Additional rises are possible thereafter. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
952 WGUS82 KTAE 111632 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1132 AM EST Sat Jan 11 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-121631- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/ 1032 AM CST Sat Jan 11 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 10:15 AM Saturday the stage was 15.0 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by late Monday morning and continue to rise to near 17.8 feet by Wednesday early afternoon. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
734 WGUS82 KTAE 120211 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 911 PM EST Sat Jan 11 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-130210- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/ 811 PM CST Sat Jan 11 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 7:15 PM Saturday the stage was 14.8 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Expect river to rise above flood stage by Monday early afternoon and continue to rise to near 17.7 feet by Tuesday early afternoon. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
641 WGUS82 KTAE 121633 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1133 AM EST Sun Jan 12 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-131632- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/ 1033 AM CST Sun Jan 12 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 10:15 AM Sunday the stage was 14.7 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by tomorrow early afternoon and continue to rise to near 17.7 feet by Tuesday early afternoon. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
878 WGUS82 KTAE 130117 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 PM EST Sun Jan 12 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-140117- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200117T0600Z.000000T0000Z.NO/ 717 PM CST Sun Jan 12 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 6:15 PM Sunday the stage was 14.8 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Forecast: Rise above flood stage by tomorrow evening and continue to rise to near 17.5 feet by Wednesday morning. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
022 WGUS82 KTAE 131504 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1004 AM EST Mon Jan 13 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-141503- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /BLOF1.1.ER.200109T0515Z.200117T0000Z.000000T0000Z.NO/ 904 AM CST Mon Jan 13 2020 The Flood Warning continues for the Apalachicola River near Blountstown. * Until further notice. * At 8:15 AM Monday the stage was 15.2 feet. * Minor flooding is forecast. * Flood stage is 17.0 feet. * Impact: At 18.0 feet: Forest Road 115 in Liberty County at River Styx Campground will flood, isolating access to the site. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
911 WGUS82 KTAE 140150 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 850 PM EST Mon Jan 13 2020 ...The Flood Warning is cancelled for the following rivers in Florida... Apalachicola River near Blountstown affecting Calhoun... Franklin...Gulf and Liberty Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC013-037-045-077-140220- /O.CAN.KTAE.FL.W.0001.000000T0000Z-200114T0150Z/ /BLOF1.N.ER.200109T0515Z.000000T0000Z.000000T0000Z.NO/ 750 PM CST Mon Jan 13 2020 The Flood Warning is cancelled for the Apalachicola River near Blountstown. * At 7:15 PM Monday the stage was 15.3 feet. * Flood stage is 17.0 feet. * Forecast: The river will crest below flood stage at 16.7 feet early Friday morning. * Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to flood one half mile west of the boat landing, restricting access to the area. The lower portion of the boat ramp in Blounstown floods at this level. && LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jan 7, 9:04 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Jan 7, 9:04 AM CST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1004 AM EST Tue Jan 7 2020 .NEAR TERM [Through Today]... A dry cold front currently across our western zones will continue to push through the local region. Skies will become mostly cloudy as the front approaches with skies clearing and winds shifting to the northwest in it's wake. No changes to the current forecast package. && .PREV DISCUSSION [604 AM EST]... .SHORT TERM [Tonight through Thursday]... In the upper levels, a trough will be over the Southeast until a weak ridge builds in tomorrow. At the surface, high pressure will be over the region with northerly winds tomorrow and easterly winds on Thursday. POPs will be near zero this forecast period. Highs will be in the low 60s tomorrow and a little warmer on Thursday with highs in the upper 60s and lower 70s. Lows will be in the 30s. .LONG TERM [Thursday Night Through Tuesday]... In the upper levels, a ridge will be over the Southeast until a trough approaches on Saturday. Ridging will return by Monday. At the surface, low-level moisture will return Thursday night and Friday as winds shift to southerly ahead of developing low pressure near OK/MO. This low pressure system will intensify rapidly as it moves to the northeast Friday night and Saturday. POPs begin to increase Friday morning but the best chance for showers and thunderstorms will be Saturday and Saturday night as a cold front moves through. We will be watching this system closely, since conditions look favorable for severe weather with deep layer shear around 50 to 60 knots. The SPC Severe Weather Outlook has most of the region outlined for severe weather with the system moving through Saturday or Saturday night. Highs will be in the 70s. Lows will be mainly in the 60s. .AVIATION... [Through 12Z Wednesday] Light winds and clear skies expected overnight with a cold front moving through today. Should stay VFR with SCT or BKN CIGS around 5000ft but will keep SCT at most terminals due to lack of moisture. Winds will gust to 15 to 20 kts with occasional higher gusts and diminish by sunset. .MARINE... Winds will become moderate and northwesterly today as a dry cold front moves through. Tomorrow winds will become light to moderate and easterly. Tomorrow night southeasterly winds will become strong ahead of the next system. A wet pattern is expected late this week as another system approaches. .FIRE WEATHER... High dispersions are expected today due to high mixing heights and transport winds around 20 mph. RH values will also be lower than the last week or so, in the mid 30 percent range. A cold front moves through today but no rain is expected, only a wind shift from the northwest. On Wednesday, mixing heights will be high again but transport winds will be much lower, leaving dispersion values below 75. RH values will also dip to around 30 percent. .HYDROLOGY... A wet pattern is expected Friday through the weekend. Forecast rainfall totals are around 2 inches over the next seven days. River flooding is not expected at this time. However, the Apalachicola River may creep back to Minor flood stage due to dam releases. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 68 36 63 39 72 / 10 0 0 0 0 Panama City 67 41 63 47 70 / 10 0 0 0 0 Dothan 61 35 61 39 69 / 10 0 0 0 0 Albany 63 35 61 39 69 / 10 0 0 0 0 Valdosta 67 36 63 39 71 / 10 0 0 0 0 Cross City 69 39 65 42 74 / 10 0 0 0 0 Apalachicola 68 42 62 49 68 / 10 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through this evening for Coastal Gulf. GA...None. AL...None. GM...None. && NEAR TERM...Barry SHORT TERM...McD LONG TERM...McD AVIATION...LN MARINE...McD FIRE WEATHER...LN HYDROLOGY...McD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 2:00 AM CST | Rip Current Statement | TAE | Gulf | 21 hr |
Nearby
River Flood Warnings in Florida, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.